Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
160 Doctors are Online

Constipated, bad posture, heavy stomach, abdominal pain. Had piles. Help?

Hi doctor, Me for male 32 years old, Before 2 year I had piles and than I undergo for surgery as dr. recommended and after that I always feel constipation and my posture is not good and I feel my stomach is heavy and Now Last 11 month I have regular left upper abdominal pain almost every day and i have done as Dr. advice to do MRI THOROX (PLAIN) and that’s MRI is normal . The Pain Start from upper abdominal left side and now last 2 day i feel pain in right side to. I thing its Heart Problem so I go to ECG and ECHO and UGC Whole Abdominal and Dr say its Normal and also Dr give me antibiotic but there is no effect at all. So kindly advice me but I can do some my pain which is very painful and almost the days its in Below heart and my Dr unable to find the disease, and I also want whether it is heart problem, or any other problem, so I can do proper medicine to cure my diseases.
Asked On : Sat, 16 Mar 2013
Answers:  1 Views:  90
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
General & Family Physician 's  Response
Thank for choosing NCM
Constipation after pile surgery is merely coincidence, you must be constipated even before the surgery, you have abdominal pain and advised for MRI Thorax it is strange, your main complain is abdominal pain so you better go for Abdomen MIR instead of going in different things, in my opinion you first consult to dietitian, this will help you a lot, Take care and have nice day.
Answered: Fri, 2 Aug 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor